ProFusion Expo 2019 Show Schedule

Metro Toronto Convention Centre in Hall B
Wednesday November 13th, 11am to 7pm Thursday November 14th, 10am to 5pm

Two days the world comes to Canada.

Join us at Canada's largest, most remarkable, completely unforgettable pro imaging expo. Where everything - including the latest and greatest photo/video gear, intriguing product demonstrations, and internationally renowned guest speakers - is showcased under one roof spread across a massive trade show floor. Make plans to attend.

Admission is free, the experience is invaluable.


Profusion Presentation Schedule

Wednesday, November 13th
TIME PRESENTER PRESENTED BY TOPIC LOCATION
TBD Mikey Schaefer Canon Shooting the Academy Award Winning Film, Free Solo. Canon Booth
TBD Luc Lamarre Canon A deep dive into the all new C500 Mark II. Canon Booth
11:00AM Karen Weiler Profoto The art of photographing the family pet Profoto Booth
12:00PM Jonathan Bielaski Fujifilm Shooting Stills and Motion utilizing the best of both formats Stage A
12:15PM TBD Profoto TBD Stage B
1:00PM Rick Ferro Rotolight Using artificial light for natural-looking portraits Stage A
1:00PM Raph Nogal Profoto Small lights, big impact Profoto Booth
1:15PM TBD Sony TBD Stage B
2:00PM Dave Brosha Sigma Planet of Light Stage A
2:15PM Michael Fawcett Panasonic Panasonic Cinema Camera lineup from Varicam to DC-S1H Stage B
3:00PM Kristian Bogner Nikon A Pro Commercial Photographer's Perspective: Why Mirrorless? Stage A
2:30PM Billie Chiasson Profoto Shooting macro beauty with the B10 and C1 plus Profoto Booth
3:15PM Michelle Valberg Nikon Wildlife Photography - Creating Emotional Impact Stage B
4:00PM Peter Baumgarten Olympus Making the Most of your Landscape Photography Stage A
4:00PM Miguel Jacob Profoto Light sculpting techniques in fashion photography Profoto Booth
4:15PM Ken Hubbard Tamron Capturing Images from Dusk Till Dawn Stage B
5:00PM Lindsay Adler Canon From Good to Great Stage A
4:15PM TBD Canon TBD Stage B
5:15PM TBD TBD TBD Stage B
5:30PM Ranjiv Gunarajasingam Profoto Light, brand, and life Profoto Booth
Thursday, November 14th
TIME PRESENTER PRESENTED BY TOPIC LOCATION
test Mikey Schaefer Canon Shooting the Academy Award Winning Film, Free Solo. Canon Booth
TBD Luc Lamarre Canon A deep dive into the all new C500 Mark II. Canon Booth
10:30AM Ranjiv Gunarajasingam Profoto Light, brand, and life Profoto Booth
10:30AM TBD TBD TBD Stage A
10:45AM TBD TBD TBD Stage B
11:30AM Rick Ferro Rotolight Using artificial light for natural-looking portraits Stage A
11:45PM Peter Baumgarten Olympus The Wonders of the Night Sky - A Journey of Photographic Discovery Stage B
12:00PM Miguel Jacob Profoto Light sculpting techniques in fashion photography Profoto Booth
12:30PM Michelle Valberg Nikon Wildlife Photography - Creating Emotional Impact Stage A
12:45PM Dave Brosha Sigma Within Our Own Borders: Wild Explorations in Canada Stage B
1:30PM Michael Fawcett Panasonic Panasonic Cinema Camera lineup from Varicam to DC-S1H Stage A
1:30PM Karen Weiler Profoto The art of photographing the family pet Profoto Booth
1:45PM Lindsay Adler Canon From Good to Great Stage B
2:30PM Ken Hubbard Tamron 256 Shades of Grey: Seeing in Black & White Stage A
2:45PM Kristian Bogner Nikon A Pro Commercial Photographer's Perspective: Why Mirrorless? Stage B
3:30PM TBD TBD TBD Stage A
3:45PM Gabriel Yee Fujifilm Using the Fujifilm X-T3 as a Cinematic Workhorse Stage B

What people say About us

  • I've done far too many dealer trade shows over the past 20+ years, but I've done enough of them to know what a tremendous effort it requires to do one properly. You and your team have done it properly. It was organized with surgical precision, and we had plenty of help when we needed it. Thank you for your efforts and your support. I am looking forward to the mutual benefit ProFusion will bring us both.

    Len Donovan

    Key Accounts Manager NE and SE, Camera Dynamics, Inc.,The Vitec Group Videocom Division
  • I can honestly say I think it was probably the best run show that I have ever been involved with. We also had some fantastic interest in our product and sold out the show stock several times which was phenomenal for us.

    Rod Aaron Director, Rotolight, Pinewood Studios

  • I have received about 20 letters from students who took one of my programs and all of them were extremely positive. The entire experience was exceptional and you can definitely count me in again for next year.

    Seth Resnick Seminar presenter and photographer